# SDR AALA202409302327

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,445 hours, 26,631 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911002
- Part serial: 4TG2P
- Condition: Inoperative
- Location: Tcas
- Part time: 510,801 hours, 504,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TCAS INOP BOTH TRANSPONDERS. RETURNED TO FIELD EMERGENCY DECLARED LANDED WITHOUT INCIDENT. REMOVED AND REPLACED TCAS COMPUTER IAW AMM 34-45-01.
